Home
Products
About Us
Factory Tour
Quality Control
Contact Us
Request A Quote
Home ProductsMedical Tablets

Western Medical Tablets Ketoprofen 100 Mg Tablet Ease Pain Fever Medicine

Western Medical Tablets Ketoprofen 100 Mg Tablet Ease Pain Fever Medicine

    • Western Medical Tablets Ketoprofen 100 Mg Tablet Ease Pain Fever Medicine
    • Western Medical Tablets Ketoprofen 100 Mg Tablet Ease Pain Fever Medicine
    • Western Medical Tablets Ketoprofen 100 Mg Tablet Ease Pain Fever Medicine
  • Western Medical Tablets Ketoprofen 100 Mg Tablet Ease Pain Fever Medicine

    Product Details:

    Place of Origin: CHINA
    Brand Name: UNIPHAR
    Certification: GMP
    Model Number: 100MG

    Payment & Shipping Terms:

    Minimum Order Quantity: 50000 Boxes
    Price: Negotiation
    Packaging Details: 30pcs/box
    Delivery Time: 45-50 days
    Supply Ability: 200,000 Boxes per month
    Contact Now
    Detailed Product Description
    Standard: B.P. Method Of Administration: Oral Use
    Package: 30 Film Coated Tablets Expiration Date: 3 Years
    Efficacy: Ease Pain , Diminish Inflammation , Relieve Fever Storage: Do Not Store Above 25℃

    Ketoprofen Tablets

     

     

    IDENTIFICATION OF THE MEDICINAL PRODUCT

     

    Composition

     

    100mg film-coated tablets

     

    Active substance : Ketoprofen 100mg for one film-coated tablet.

    Excipients: Core : Lactose monohydrate , maize starch , pregeiatinised maize starch , croscarmellose sodium, magnesiu stearate , anhydrous colloidal silica;

    Coating : Hypromellose , macrogol 6000

     

    ATTENTION

    WHEN SHOULD THIS MEDICINAL PRODUCT NOT BE USED (Contraindications)

    100mg and 200mg must not be used in the following cases

     

    ● Starting from the 6th month of pregnancy.

    ● Hypersensitivity ( allergy ) to ketoprofen or to any of the excipients.

    ● History of asthma due to this medicinal product or to a related medicinal product , in particular other non-steroidal anti-inflammatory drugs (NSAIDS) including aspirin.

    ● Gastrointestinal hemorrhage , cerebrovascular hemorrhage or other hemorrhage in progress.●

    ● Active stomach or intestine ulcer.

    ● Serious liver disease.

    ● Serious kidney disease.

    ● Serious hear disease.

     

    In case of doubt you must consult your physician or pharmacist.

     

    WARNINGS AND PRECAUTIONS

    Warnings

    This medicinal product must be take under medical supervision only.

    The transaminase serum level ( liver enzymes) should be monitored in patients with disturbed hapatic function test or with history of liver disease.

     

    Before to use this medicinal product. inform your physician in case of:

    ● History of asthma associated with a chronic rhinitis, with a chronic sinusitis and/or with polyps in the nose. The administration of this medicinal product may result in a respiratory discomfort or in a asthma attack , especially in some people who are allergic to aspirin or to a ASAID (see Contraindications) , ● Coagulation disorders, concomitant anticoagulant treatment or platelet aggregation inhibiting medicinal product treatment (see interaction with other medicinal products and other forms of interaction). Indeed , risks of gastrointestinal hemorrhages or of ulcers exist and are increased in those situations as well as in the elderly or in weakness or low body weight patients.

    ● Congenital galactosemia , glucose or galactose malabsorption syndrome or lactase deficiency (rare metabolic diseases) , due to the presence of lactose

    Western Medical Tablets Ketoprofen 100 Mg Tablet Ease Pain Fever Medicine

     

    DRIVING AND MACHINE USE

     

    The use of this medicinal product may produce dizziness , drowsiness , Convulsions or visual disorders. It

    is advisable not to drive or use  machines if one of there symptoms occurs.

     

     

    LIST OF EXCIPINENTS THESE LIABLETO PRODUCE SOME RISKS IN SOME PATIENTS

     

    HOW SHOULD THIS MEDICINAL PRODUCT BE USED

    In all cases,  strictly follow the physician prescription.

     

    Dosage

     

    The dosage depends on the indication.

     

    ● Short-term symptomatic treatment of acute exacerbations: 3 tablets per day , i.e. 300mg per day

    ● Long-term symptomatic treament : 1 to 2 tablets per day , i.e. 100 to 200 me per day. 

     

    The daily dosage is to be divided into 1 to 3 intakes per day.

     

    Method of administration

    Oral route. The tablets must be take with a large glass of water , during meals.

     

    Overdoes

     

    The main signs of overdosage are headache , dizziness , drowsiness , nausea , vomiting , diarrhea, and abdominal pain. If you suffer of one of these symptoms, discontinue the treatment and consult immediately your physician. There is no specific antidote.

     

    UNDESIRABLE EFFECTS.

     

    Like any active substance , this medicinal product may induce , in some patients , undersirable effects to a greater or lesser degree.

     

    ● Gastrointestinal disorders: Nausea , vomiting , diarrhea , constipation , stomach pains pain , gastrointestinal discomfort , gastritis ( inflammation of the gastricmucosa ), stomatitis ( inflammation of the mouth ) , more rarely colitis. The most serious undesirable effects are peptic ulcer, gastrointestinal hemorrhage ( see Warnings and precautions) which is more frequent with a high dosage and intestinal perforations.

    ● Hypersensitivity reactions: Very rare cases of angioedema ( a severe condition characterized by the swelling of face , tongue , throat or larynx ) and anaphylactic shock ( a severe allergic reaction of sudden onset ) ; Skin allergies : Eruption , rash , pruritus ( itching ), urticaria ( skin eruption with itching wheals ), and exacerbation of chronic urticaria . Respiratory allergies : Asthma attack or bronchospasm ( respiratory discomfort ) may occur , particularly in people who are allergic to aspirin and to other NSAIDS.

    ● Neuropsychic disorders : Headache , dizziness , drowsiness ; Exceptionally ; Convulsion and mood disturbances.

    ● Skin reactions: Photosesitivity ( skin reactions following exposure to sunlight or U.V rays ) , alopecia (hair loss); Exceptionally : Stevens-Jonnson syndrome and Lyell's syndrome ( severe bullous skin reactions which may  extend on all over the body).

    ● Hearing and ocular disorders: Tinnitus ( noise in the ears ), blurred vision.

    ● Renal and hepatic disorders : Acute renal impairment , increase in transaminase serum level (hepatic enzymes) ; Exceptionally : Interstitial nephritis , nephritic syndrome , hepatitis.

    ● Haematological disorders: Thrombocytopenia ( abnormal low rate of platelets) , anemia (reduction in the number of read blood cells) due to a chronic hemorrhage , rare cases of leucopenia ( insufficient amount of white blood cells ) with possibility of agranulocytosis ( marked decrease in the number of certain white blood cells).

    ● Heart disorders : Hypertension ( high blood pressure)

    ● Other : Oederma.

     

    Do not hesitate to ask your physician or pharmacist for advice and to report any undeesirable effect not mentioned in this leaflet.

     

    EXPIRY DATE

    Do not use later than the date of expiry indicated on the outer packaging.

     

    STORAGE

    100mg, film-coated tablets : Do not sore above 25℃.

    200mg, prolonged release coated tablets: Do not store above 30℃.

    Keep out of the reach of children.

     

     

     

    Contact Details
    Wuhan uni-pharma bio-tech co.,ltd

    Contact Person: lily

    Tel: +8613807198877

    Send your inquiry directly to us (0 / 3000)

    Other Products